# SDR CA100517002

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 69,789 hours, 47,960 cycles
- Engine: Pwa JT8D17
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 360 S27r-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

582 HMV, LEVEL 2 CORROSION IDENTIFIED (IN THE FWD E&E BAY AT STA 360 BETWEEN STR 28 AND 27 ON BOTH THE RT AND LT SIDES OF THE ACFT.)  - INVESTIGATION DATA STILL BEING COLLECTED  - INITIAL REPORT THAT SHEAR TIES AND RADIUS FILLERS WERE REQUIRED TO BE FABRICATED DUE TO CORROSION BEYOND ALLOWABLE SRM LIMITS. PREVIOUS INSP (LAST HMV) IN THIS AREA DID NOT RESULT IN ANY FINDINGS. THIS IS CURRENTLY A HMV1 INSP. CPCP IN THE AREA WAS CATEGORIZED AS BEING GOOD AT THE TIME OF THE FINDING.  SHEAR TIES ARE A RECOGNIZED, FATIGUE CRITICAL BASELINE STRUCTURE ITEM, IAW SRM, RESULTING IN A LEVEL 2 CORROSION RESPONSE.  THIS IS A PRELIMINARY REPORT ONLY.  WILL BE CONDUCTING A FLEET SAMPLING TO DERTERMINE IF THIS IS A 1 OF OR IF OUR MX PROGRAM NEEDS TO BE REVISED.
